Representation theorem of the spherical wave functions


Mathematical and Computational Applications, vol.3, no.3, pp.161-167, 1998 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 3 Issue: 3
  • Publication Date: 1998
  • Journal Name: Mathematical and Computational Applications
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.161-167
  • Gazi University Affiliated: Yes


The representation theorem of the spherical wave functions discussed is the most important for partial differential equation of the hyperbolic type. Some Lemmas and expansions for the solutions of the wave functions are given.